# SDR GRAA9637

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1070T
- Make and model: Doug DC-9-15
- Aircraft serial: 45784
- System (JASC): 3350 · Emergency Lighting
- Part: Track Light
- Part number: 0816300609
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RNO, WHILE PERFORMING AN A-CHECK, MAINTENANCE DISCOVERED THE EMERGENCY FLOOR TRACK LIGHT BELOW SEAT 10 MISSING.  MAINTENANCE REPLACED THE MISSING FLOOR TRACK LIGHT AND PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
